# SDR JGVR20180126005

- Difficulty date: January 26, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 9,758 hours, 6,361 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF THE RT HORIZONTAL STAB PANEL 352AC.  REMOVED MINOR CORROSION AND APPLIED PROTECTIVE TREATMENT TO BARE METAL.   CORROSION DETERMINED TO BE BEYOND LIMITS.  BLENDED CORROSION AND POLISHED AREA TO 20:1 RATIO AND VERIFIED SURFACE CRACK AND CORROSION FREE.  WORK PERFORMED PER MEMO DQ10937M1.
